| Catalog Number |
368650 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle pre-attached holder, the safety shield broke off 20 devices.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D9: device available for evaluation: yes.H3: device eval by manufacturer? yes.D9: returned to manufacturer on: 30-apr-2026.Bd received one sample and three photos for investigation.The photos depict a device with the hub separated from the collar.The sample was visually examined for a defective locking mechanism and hub/collar separation, and failed testing, as only the collar, iv shield, and safety shield were received, not attached to the hub/cannula assembly.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: hub/collar separation.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description